Starting last year about every other month my Nexium tasted bad. I noticed during these times I would get gastrointestinal upset; sometimes severe. It has gotten so bad lately that I have had to go on other medicine, Then last month my pharmacy changed companies of generic drugs and I got some potassium cl 10eq that had same taste in their capsule. I am not sure what it is and want to know if anyone else has experienced this.
2 Dec 2011
I know you posted this a couple of months ago, but glad to hear someone else is having the same problem. For years I was able to get the physicians samples of the nexium from a drs. office, then they stopped getting them from the drug rep I had to purchase and they were not covered under my insurance. When I switched over to purchasing it all of a sudden I started getting a horrible taste in my mouth and very bad heartburn which I attributed to the capsules which had a funny smell and taste. Because of the high price I actually started getting my nexium from dr. in canada and filling by persciptions in Canada ( because of lower cost) which do not have capsules they are tablets. All tha funny taste and heartburn went away. Just recently I had to fill the perscription in the US since I ran out of my canadian one and needed to fill right away. All of a sudden that funny taste and the heartburn came back. I am convinced that it whatever the capsules are made out of.
Since it is brand name I am assuming they are all from one source and can't get the pill made some different way. As far as the potassium is concerned which I also take, I take a generic in tablet form and never have had any problem with it.
Thought I was going crazy with the taste thing, Glad to hear I'm not the only one.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
USING BUPROPION HCL t stop smoking and CONCOR 5 MG AND OLMETEC 40MG for high blood pressure AND NEXIUM for an ulcer all together .. what can cause as ...
1 answer • 26 Sep 2010
I just received my new prescription for my Fluoxetine HCL 40mg capsules. The manufacturer has changed to TEVA and of course the pills have ...
2 answers • 21 Feb 2011
I have been taking Nexium 20mg, now increased to 40mg daily for 20 years.What can I expect to happen
... if I stop taking it now I know and suffer from most of the side effects listed? I have been diagnosed with kidney malfunction and it is getting ...
2 answers • 10 Oct 2013
Have been on omeprazole for 1 1/2 months after being on nexium for a couple years and the feeling of a lump in my throat is back and I suffer from ...
5 answers • 11 Feb 2014
... dissacharidase deficiency?
1 answer • 30 Dec 2014